# SDR UALA2009030200681

- Difficulty date: February 27, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 70,665 hours, 11,562 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT DETECTOR FAN POS-1 DISPLAYED.  REPLACED BLOWER & RELAY.  NO STATUS OR MAINTENANCE MSGS DISPLAYED.  ACP TEST OF THE SMOKE DETECTOR BLOWER INSTALLATION PER MM26-16-02, OPS CHECKS NORMAL WITH ASSOCIATED MSGS.  RELAY K322 OPS NORMAL DURING TEST.
